# SDR CALA2009110400668

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 147A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0724 CORROSION ON UPPER AND LOWER SURFACE AROUND FASTENER HOLES OF RT TRANSITION PNL STA 867 TO STA 887 CTN 53-240-00 AFT CARGO COMPT.  REMOVED DAMAGED TRANSITION PANEL SECTION AND REPLACED IT REF SRM 53-00-53, REPAIR 5.
